Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
178 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of Tadalafil?

Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13711 Questions

default
Posted on Tue, 6 Sep 2016 in Pregnancy
Question: I am 36 Yr, male having ED problem, I take tadalafil 20 mg regularly which is working. Pls suggest if there is any side effect either long or short term.
doctor
Answered by Dr. Rakhi Tayal 1 minute later
The side effect are related to hypotension and interaction with heart pills.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rakhi Tayal 16 minutes later
So Pls elaborate.
doctor
Answered by Dr. Rakhi Tayal 30 minutes later
Brief Answer:
Causes blood vessels to dilate.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
There are many agents which help in erectile dysfunction like
exercise, particularly aerobic exercise is an effective treatment for erectile dysfunction.
The medicines used for the treatment include phosphodiesterase inhibitors and alprostadil. Tadalafil is phosphodiesterase inhibitor. The commonly prescribed drug by the doctors is sildenafil (Viagra) or Tadalafil (Megalis), which causes erections to be stronger and long lasting. It is important to rule out medical conditions specially related to cardiovascular system before starting such treatment. Both of these medicines have excellent result in physical causes of erectile dysfunction.
Common tadalafil side effects may include: headache; diarrhea; sinus pain, sore throat; or muscle pain.
It can cause vascular dilatation causing hypotension, prolonged painful erections, chest pain, irregular heart beat, headache, etc. It should be used cautiously in patients taking medicines for cardiac disorders.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rakhi Tayal 50 minutes later
Ok. taking it forward I would like to confirm that I am not diagnosed with anything serious and I am fit till now. Since these medicine helping me with nothing serious side effects apart from minor headache. May I continue having medicine as long as they helping me since I have also heard like they became ineffective after some time couppled with dependency also increase. I won't mind using it unless there are serious side effects in long run like liver cancer, prostate cancer heart enlargement / problem or anything else of similar sort. Pls be precise and specific with open mind while replying.
doctor
Answered by Dr. Rakhi Tayal 1 hour later
Brief Answer:
You can continue taking it.

Detailed Answer:
Hello.
Thanks for writing again.
If you are fit and healthy then there is no harm in taking this medicine occasionally. Minor headache is a usual side effect. It will not cause any cancer or a serious cardiac enlargement or liver pathology on chronic use. Just be sure not to increase the dosage on your own without consulting a cardiologist.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rakhi Tayal 1 hour later
It would be nice if you may advice me for the dosage and how often can I take since I myself require it twice a week. Also today I am fit at the same time I don't want to play with my future health also.
doctor
Answered by Dr. Rakhi Tayal 1 hour later
Brief Answer:
Take 20 mg twice a week.

Detailed Answer:
You can safely use it twice a week half an hour before going to bed. Such an occasional use will not harm you in future and you will not develop tolerance to its effects also. However it is advisable that after the age of 40, it is best to have a complete cardiac check up every 2-3 years.
Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Drug/Medication
Medical Topics ,  

Recent questions on  Chest pain

doctor1 MD

hi i am ischemia .i was using embetea am 50.i was well .know another doctor suggest me to take nicardia retard,ciplar 20, and dilzem 30.after using...

doctor1 MD

Hi, my name is vickie I am a 45 year old female. I had symptoms of heart attack from 2000-2008 I had been seen several times at doctors office &...

doctor1 MD

hello i jst had a chest pain 2days back... den went for a ECG whch was nrmal... & a di dimer test whch was also nrmal... but stl i ve a little...

doctor1 MD

Hi.I am a 23 year old male, about 5' 11" and weight approx 11.5 stone. I have developed a pupuric rash on my penis and my feet about 2 weeks ago. I...

doctor1 MD

getting pain in some parts of chest in random time any type of injections for D3 and B12 and dose for same as per reports

doctor1 MD

I started having symptoms about 7 weeks ago. Head congestion, then chest congestion, some fever, a cough, shortness of breath , and now pain in my...

doctor1 MD

i. I am 30 year old obese when I tried to laugh too hard had strange feeling in head for a second.later next day I laughed even harder this time...